U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

Help please! is an itchy skin rash a side effect of consuming fish oil omega 3 supplements?

1 doctor answer1 doctor weighed in
Dr. Tracy Lovell
Internal Medicine - rheumatology 22 years experience
Rashes can occur : Rashes can occur with any medication. If you want to take omega 3, you could switch to flax seed oil capsules and perhaps you may not break out with a rash.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 41-year-old member asked:

Could an itchy skin rash be a side effect of consuming fish oil omega 3 supplements?

1 doctor answer2 doctors weighed in
Dr. Michelle Chambers
Dermatology 40 years experience
Omega 3: It is not likely that omega 3 suppliments would cause a skin rash unless there is a filler in the pills that you are allergic to.
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.